U.S. doctors online nowAsk doctors free
CA
A 24-year-old member asked:

What are the effects of a paracetamol overdose?

2 doctor answers5 doctors weighed in
Dr. Jonathan Leibowitz
Internal Medicine 29 years experience
Death: Paracetemol is in essence a form of tylenol (acetaminophen) sold outside the us. Overdose leads to rapid liver failure and death. I dont suggest doing it.
Dr. Masoud Sadighpour
Sleep Medicine 39 years experience
Paracetamol: Is known as tylenol or acetaminophen. The overdose can cause liver damage.

Related questions

A 32-year-old member asked:
How much time does it take before I die from having a paracetamol overdose?
2 doctor answers4 doctors weighed in
A 41-year-old member asked:
What to do if I overdose on paracetamol, what should I do also what harm can it do to me?
1 doctor answer2 doctors weighed in
A 32-year-old female asked:
I think i have taken an overdose, i took 8 paracetamol and 2 piriton all at once?
1 doctor answer2 doctors weighed in
A 38-year-old member asked:
Do acetylcysteine tablets help a paracetamol overodse?
1 doctor answer1 doctor weighed in
A 35-year-old member asked:
What to do if possible paracetamol/acetaminophen overdose.?
1 doctor answer1 doctor weighed in
Last updated Jun 30, 2019
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.